Couldn't find what you looking for?

TRY OUR SEARCH!

Just wondering if the Diarrhea will eventually stop. I've been on cymbalta for a week now. That is really my only concern. It has really helped with my anxiety already.
Thanks

Loading...

Hi Susan,

PERSONALLY speaking, I have been on this horrid drug for almost 12 months, (60mg)if I do not take the table at the exact same time I get that horrible withdrawal feeling and to this day when I do take it, perhaps an hour or two later I STILL have diarrea - I HATE CYMBALTA but you need to know this is just me and my body....I still think, and I have tried many over the years, this is the worst I have ever been on!!
Reply

Loading...

Guest wrote:

Hi Susan,

PERSONALLY speaking, I have been on this horrid drug for almost 12 months, (60mg)if I do not take the table at the exact same time I get that horrible withdrawal feeling and to this day when I do take it, perhaps an hour or two later I STILL have diarrea - I HATE CYMBALTA but you need to know this is just me and my body....I still think, and I have tried many over the years, this is the worst I have ever been on!!



then why do you take it...with the many others out there talk to your dr. or find a new dr. I have heart diease and have tried many and finally found the one to help but I also am finding the Lord Jesus and He is the only real answer.. :P
Reply

Loading...

worst drug I've been on, trying to stop but withdrawals are horrible. Good luck.
Reply

Loading...

Susan, I take 30mg and the diarrhea is hit and mis. I have been on it for two years and it works great for me. One thing I do know the first couple of weeks are a c**p shoot, no pun, it really takes a while for your body to adjust to these meds, be patient but if it's not working after a month keep looking.
Reply

Loading...

60 mgs here and its at least 8-10 times a day...not even sure if my stomach got a chance to see what I ate
Reply

Loading...


But I'm much happier!
Reply

Loading...

Been on this drug for over 6 weeks now and the diarrhea has not stopped. 10-15 times a day. I am an Rn and talked with a very good Dr. friend of mine. Told me this is a very BAD drug and get off of it. I have fluttering in the ears, diarrhea, insomnia and,oh my I feel bad. I was put on it by my NP for Rheumatoid arthritis pain. It did seem to help but the trade off is one I cannot take. Another surgeon also said that it is a bad drug. So I went off a few days ago. Was disappointed as I had such hopes for it.

Reply

Loading...


hey im the same,
Reply

Loading...

This is miserable. Are all these antidepressants and anxiety medications like this ?
Reply

Loading...

It's about 8 to 10 weeks for the diarrhea to stop.
Reply

Loading...

LOL Right!?! Too funny/not funny
Reply

Loading...

This is hilarious. "But I'm much happier!" Unfortunately, on the drug, I could not be happy with constant explosive diarrhea and a toilet brush as my constant companion. Six to eight weeks getting back to near-normal, and even now, it's not totally good unless I take some prebiotics.
Reply

Loading...

Think I've figured out how cymbalta works - you quite literally sh*t your brains out. No brains, no depression.
Lexapro is not much better, and have probably more nasty side-effects
Reply

Loading...